MathSciNet Relay Station
MathSciNet bibliographic data
MR2812285 05C62 (05C10)
Pach, János; Sterling, Ethan Conway's conjecture for monotone thrackles. Amer. Math. Monthly 118 (2011), no. 6, 544–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement